# SDR SWAA2022021124539

- Difficulty date: April 29, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 39,376 hours, 20,237 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H STAB UPPER FWD SLIDING SEAL CRACKED AT AFT ATTACH POINT (MARKED) / REMOVED AND REPLACED SLIDER SEAL; OPS CHECK GOOD PER AMM 53-31-31.
